MAUDE Adverse Event Report: CONFORMIS INC ITOTAL IDENTITY CR; TOTAL KNEE REPLACEMENT SYSTEM

CONFORMIS INC ITOTAL IDENTITY CR; TOTAL KNEE REPLACEMENT SYSTEM
Model Number TCR-101-1112-020101
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 02/02/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The cause of the infection is unknown.The ncmr records were reviewed and the device was shipped under transportation quarantine, however the quarantine was lifted prior to the use of the device.The listed risk analysis was reviewed.Infection is a known risk of total knee replacement surgery.
 
Event or Problem Description
Replacement poly inserts were ordered for revision surgery due to infection.The original surgery was (b)(6)2022 and the revision surgery was(b)(6)2023.The cause of the infection is unknown.

Brand Name
ITOTAL IDENTITY CR
Common Device Name
TOTAL KNEE REPLACEMENT SYSTEM
Manufacturer (Section D)
CONFORMIS INC
600 technology park dr
billerica MA 01821
Manufacturer (Section G)
CONFORMIS INC
600 research bvd
wilmington MA 01887
Manufacturer Contact
elizabeth haines
600 technology park drive
billerica, MA 01821
MDR Report Key16399528
Report Number3004153240-2023-00012
Device Sequence Number14838776
Product Code JWH
UDI-Device IdentifierM572TCR1011112011
UDI-PublicM572TCR1011112011
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K210809
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/17/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberTCR-101-1112-020101
Device Catalogue NumberTCR1011112
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/25/2022
Initial Report FDA Received Date02/17/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/26/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age67 YR
Patient SexUnknown